# SDR FDEA200905041524

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1007
- Condition: Damaged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1320, HAS NUMEROUS MISDRILLED HOLES BETWEEN S-3L - S-3R.  INCOMING CONDITION.  FRAME REPAIR WAS ACCOMPLISHED ON MAE W/C NR 118350395CZPR05 AND MAE EA 757-2550-16-F1953, REV A, DATED, 04/23/2009.  THIS NON-ROUTINE (N00962) IS FOR TRACKING PURPOSES ONLY.  THIS REPAIR CLASSIFIED AS CAT "A" MAJOR REPAIR.
